National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
New constructions of Hadamard matrices 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:171  Page:105160  

Leung Ka Hin;   Momihara Koji;  

问图书馆员

2    
Two first-order logics of permutations 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:171  Page:105158  

Albert Michael;   Bouvel Mathilde;   Féray Valentin;  

问图书馆员

3    
On subsets of the hypercube with prescribed Hamming distances 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:171  Page:105156  

Huang Hao;   Klurman Oleksiy;   Pohoata Cosmin;  

问图书馆员

4    
On the lower bounds of Davenport constant 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:171  Page:105162  

Liu Chao;  

问图书馆员

5    
On set systems without a simplex-cluster and the junta method 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  

Lifshitz Noam;  

文摘信息 问图书馆员

6    
P-partition generating function equivalence of naturally labeled posets 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105136  

Liu Ricky Ini;   Weselcouch Michael;  

文摘信息 问图书馆员

7    
A new decomposition of ascent sequences and Euler–Stirling statistics 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105141  

Fu Shishuo;   Jin Emma Yu;   Lin Zhicong;   Yan Sherry H.F;   Zhou Robin D.P;  

文摘信息 问图书馆员

8    
Extremal set theory for the binomial norm 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105144  

Frankl Peter;  

文摘信息 问图书馆员

9    
Holomorphic quadratic differentials on graphs and the chromatic polynomial 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105140  

Kenyon Richard;   Lam Wai Yeung;  

文摘信息 问图书馆员

10    
Intersection sizes of linear subspaces with the hypercube 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  

Groenland Carla;   Johnston Tom;  

文摘信息 问图书馆员

11    
Grassmann embeddings of polar Grassmannians 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105133  

Cardinali Ilaria;   Giuzzi Luca;   Pasini Antonio;  

文摘信息 问图书馆员

12    
Quantum modular forms and plumbing graphs of 3-manifolds 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105145  

Bringmann Kathrin;   Mahlburg Karl;   Milas Antun;  

文摘信息 问图书馆员

13    
Signed mahonian identities on permutations with subsequence restrictions 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105131  

Eu Sen-Peng;   Fu Tung-Shan;   Hsu Hsiang-Chun;   Liao Hsin-Chieh;   Sun Wei-Liang;  

文摘信息 问图书馆员

14    
The Paley graph conjecture and Diophantine m-tuples 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105155  

Güloğlu Ahmet M;   Murty M. Ram;  

文摘信息 问图书馆员

15    
Generic torus orbit closures in Schubert varieties 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105143  

Lee Eunjeong;   Masuda Mikiya;  

文摘信息 问图书馆员

16    
Finite big Ramsey degrees in universal structures 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105137  

Mašulović;   ;   Dragan,;  

文摘信息 问图书馆员

17    
Lifting tropical self intersections 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:170  Page:105138  

Len Yoav;   Satriano Matthew;  

文摘信息 问图书馆员

18    
Generalized twisted Gabidulin codes 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:159  Page:79-106  

Lunardon Guglielmo;   Trombetti Rocco;   Zhou Yue;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

19    
Spectral lower bounds for the quantum chromatic number of a graph 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:168  Page:338-347  

Elphick Clive;   Wocjan Pawel;  

来源数据库:Web of Science         被引频次:1

文摘信息 获取全文 问图书馆员

20    
Small deviations of sums of independent random variables 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  Page:105119  

Garnett Brian;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×